MAUDE Adverse Event Report: MICROVENTION, INC. AZUR DETACHABLE FRAMING COIL; EMBOLIZATION COIL

MICROVENTION, INC. AZUR DETACHABLE FRAMING COIL; EMBOLIZATION COIL
Model Number 45-480420-L
Medical Device Problem Codes Detachment Of Device Component (1104); Difficult to Advance (2920)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was reported unavailable for evaluation.Based on the information provided, the root cause of this complaint cannot be determined.Reference mvi: (b)(4).
 
Event or Problem Description
It was reported that during treatment of the hepatic artery, a small portion of the coil exited the microcatheter.The coil was then advanced with some difficulty.Upon exiting the microcatheter, the coil was found to have detached without use of the controller.The detached coil remains in the intended site of treatment.There was no reported patient injury.

Brand Name
AZUR DETACHABLE FRAMING COIL
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key5952830
Report Number2032493-2016-00220
Device Sequence Number16162321
Product Code KRD
UDI-Device Identifier00810170017926
UDI-Public(01)00810170017926(11)151020(17)201020(10)151020LC2
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K122543
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/20/2020
Device Model Number45-480420-L
Device Lot Number151020LC2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2016
Initial Report FDA Received Date09/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1